# SDR ASAA2018111976884

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 20,242 hours, 6,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 10728
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 37,071 hours, 11,448 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND STARTING ENGINES UPON PRESSING SYSTEM ANNUNCIATOR PANEL FOR RECALL, THE AFT ZONE TEMP LIGHT ILLUMINATED, UPON RESET LIGHT EXTINGUISHED. WE WERE UNABLE TO CONTROL THE AFT CABIN TEMP CONTROL, WITH AFT SELECTOR IN THE AFT DUCT SUPPLY POSITION. THE AFT PASSENGER CABIN TEMP CONTROL TEMPERATURE WAS 34C. GROUNDED - YES. ACCOMPLISHED AFT CABIN TRIM VALVE FAULT ISOLATION FOUND ZONE TRIM MODULATION VALVE BAD. REMOVED AND REPLACED ZONE TRIM MODULATING VALVE REF B737-900 AMM 21-61-21-000-801 AND 400-801. OPS AND LEAK CHECK GOOD PACK ZONE TEMP CONTROLLER BITE CHECK GOOD.
